# SDR ASAA2020082093043

- Difficulty date: August 19, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 25,947 hours, 8,339 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Apu Compartment
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON AFTER ATTEMPTED RESTART.  GROUNDED - YES.  VERIFIED APU INOP, FAULT CODE 49-15217 (INLET DOOR SWITCH POWER SHOWS HIGH CURRENT), REF B737-900 FIM 49-10 TASK 809.  APU BITE SHOWS NO CURRENT FAULTS.  FOUND BACKSHELL LOOSE AND WIRE W4726-1003-20 CHAFING ON BACKSHELL AT CONNECTOR D1246.  RETERMINATED ALL THREE WIRES AT CONNECTOR D1246 AND RESECURED BACKSHELL REF B737-900 WDM 49-62-11 P.4 SH.3 AND B737 SWPM 20-61-11.  WIRING CHECKS GOOD, PER FIM 49-10 TASK 809.  APU SHOWS NO FAULTS IN CURRENT STATUS. RAN AND STOPPED APU, REF B737-900 AMM 49-11-00-860-802.  OPS CK GOOD WITH NO FAULTS.  GROUND VERIFICATION SUCCESSFUL.
